# SDR AC2A0000010

- Difficulty date: November 6, 1999
- Submitted: July 19, 2000
- Operation: General aviation
- Aircraft: N50588
- Make and model: Bolkms BO105S
- Aircraft serial: S780
- Engine: Allsn 250C*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Servo
- Part number: 1564T1005
- Part serial: 1080
- Condition: Inoperative
- Location: Fuel Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVO MOTOR WILL NOT OPERATE.  REPLACED ACTUATOR.  (X)
